# SDR GTIA2022112936807

- Difficulty date: November 29, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 12,208 hours, 5,140 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CREW DOOR R2 DOOR ASSIST BOTTLE NEEDS SERVICING -SERVICED PASSENGER CREW DOOR ASSIST BOTTLE (R2) IAW AMM 52-10-00
